| Model Number |
01.36.067 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05.Jan.2021: lot 1903491: (b)(4) items manufactured and released on 04-sep-2019.Expiration date: 2024-08-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
Revision surgery performed 6 months after the primary surgery due to stem subsidence.The surgeon revised the stem and the head.The surgery was completed successfully.